# SDR USAA980070

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Bs 727 Str 18a
- Part time: 51,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK NDT INSPECTION, FOUND .25 INCH CRACK BS 727 STRINGER 18A LEFT OUTBOARD FORWARD FLANGE.  INSTALLED REPAIR ANGLES, REPAIRED PER EO 5394G068.  (M)
